# SDR AALA20060598

- Difficulty date: August 22, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0201804001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 14D INOPERATIVE AND HAS CRACKED LENS.  REPLACED LENS AND BULB FOR EMERGENCY LIGHT AT SEAT 14D. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
